# SDR CALA2018122902683

- Difficulty date: December 29, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16STOP FITTING NO.7 INBOARD UPPER HOLE IS CRACKED AND THOUGHT TO BE IN INTERCOSTAL AT 6:00 A3NB-53-4-6304, AD 2017 -22-03 PER HAECO LCQ NON ROUTINE 9294400 GENERATED BY V061633 REMOVED INTERCOSTAL AT NO.7 STOP FITTING ON FR16 AND STOP FITTIN G NO.7 IA A320 SRM 51-42-11-001 REAMED I/B UPPER HOLE ON NO.7 ST OP FITTING FR16 IAW A320 SRM 51-44-11-001 LOCATED AND DRILLED IN TERCOSTAL IAW A320 SRM 51-44-11-001 INSTALLED INTERCOSTAL AND DO OR STOP FITTING NO.7 AT FR16 IAW A320 SRM 51-42-11-001 TLC 2567 CAL DUE 21/JUN/19 BY MECH V922369 INSP BY V892442
